# SDR DXTA2022110273120

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Rkwell 700
- Aircraft serial: 7000072
- Aircraft time: 446 hours, 273 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 74681941
- Part serial: 0184
- Condition: Damaged
- Location: Door Monitor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR AMBER CAS MSG CYCLES MULTIPLE TIMES OFF AND ON WHEN DOOR CLOSED.  RAN QRH MANY TIMES AND ALSO COMPLETE SHUT DOOR WITH NO AUCCESS.  THIS IS A REPEAT WRITE UP. // SIGNOFF// REMOVED AND REPLACED MAIN CABIN DOOR PROX PAWL SWITCH (S6) P/N S2800-1257 WITH A CUSTOMER SUPPLIED NEW PART AND R/R MAIN CABIN DOOR MONITOR PCB (NC103) WITH A CUSTOMER SUPPLIED NEW PART. PERFORMED SATISFACTORY OPS CHECK OF MAIN CABIN DOOR I/A/W CE-700 AMM 24-60-11 AND 52-70-25.  ORIG SUBMISSION DATE:  11/2/2022
